MAUDE Adverse Event Report: MEDIVATORS INC DSD EDGE ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC DSD EDGE ENDOSCOPE REPROCESSING SYSTEM
Model Number DSD Edge 120V
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that water and disinfectant was leaking from their dsd edge endoscope reprocessing system onto the floor.No report of injury.
 
Additional Manufacturer Narrative
A medivators service technician arrived onsite to inspect the unit and found the tubing from the circulation pump was not fully inserted resulting in the reported event.The technician tightened the connectors, tested the unit, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.

Brand Name
DSD EDGE ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
ENDOSCOPE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key16815122
Report Number2150060-2023-00026
Device Sequence Number5694820
Product Code FEB
UDI-Device Identifier00677964046674
UDI-Public00677964046674
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDSD Edge 120V
Device Catalogue NumberDSD3008
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown